# SDR EY2R56619

- Difficulty date: May 25, 2000
- Submitted: May 25, 2000
- Operation: General aviation
- Make and model: Cessna 177
- Engine: Cont IO360*
- Propeller: Mcauly B2D34C211
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4326C211
- Part serial: 762618
- Condition: Corroded
- Location: Propeller
- Component: Propeller, Mcauly
- Component part number: B2D34C211
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SURFACE OF HUB CORRODED BEYOND LIMITS.
